# SDR FDEA201606232113

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 64,853 hours, 22,791 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001132
- Part serial: D01230
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN APPROACH ENVIRONMENT, WE SLOWED TO 210 KTS AND FLAP INDICATOR TWITCHED BETWEEN FLAPS UP & 1.  WE EXTENDED FLAPS TO FLAPS 1 & WE GOT L/E SLAT ASYM & SLAT DISAGREE.  RAN  L/E SLAT ASYM CK LIST, THEN  DISAGREE CK LIST, LANDED.  ALSO, L/E AMBER LIGHT CAME ON WHEN WE EXTENDED FLAPS WITH ALTERNATE FLAPS.  NO ADVERSE FLT CONTROL ISSUES.  FIM 27-51, FAULT TREE 805, R & R NR 3 FSEU IAW AMM 27-51-01-2 .
